Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is the cause for testicle ache and cheese like semen appearance?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3349 Questions
my left testical aches has been hurting on and off over the last couple of months and for a week my semen looked like it had cottage cheese in it. It has since cleared up.
Posted Sat, 21 Apr 2012 in Testicle Problems
Answered by Dr. Raju A.T 7 hours later

Thanks for your query ,

Pain in the scrotum is commonly due to the following causes :
Chronic Epididymitis which is inflammation of epididymis , the coiled tube that collects sperm from the testicle and passes it on to the vas deferens.Most of times this do not present with any swelling in the scrotum and yes, it can lead to inspissated (cheesy ) secretions in ejaculate.Well treated with antibiotics like doxycycline, azithromycin, ofloxacin, ciprofloxacin, levofloxacin or trimethoprim-sulfamethoxazole.Also can take antiinflammatories like Ibuprofen to alleviate the pain.

The symptoms you have could also be due to Chronic Orchitis ( inflammation in actual testis ) , the symptoms and the treatment is same as for the above.
Both the above infections can co exist and is called Epididymo-orchitis.

The other common causes for long term pain in the scrotum could be injury, surgery, cancer or testicular torsion , but could be considered as least possible causes in you as there are changes seen in the semen which are rarely encountered in these causes.

Starting an antibiotic would be the first step in the management here but its always safe to rule out likely infections like Tuberculosis , gonorrhea and chlamydia by getting your semen tested.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor